×

zbMATH — the first resource for mathematics

The number of extensions of an invariant mean. (English) Zbl 0335.43001

MSC:
43A07 Means on groups, semigroups, etc.; amenable groups
43A40 Character groups and dual objects
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] C. Chou : On the Size of the Left Invariant Means on a Semigroup . Proc. Amer. Math. Soc. 23 (1969) 199-205. · Zbl 0188.19006 · doi:10.2307/2037517
[2] C. Chou : On the Topological Invariant Means on a Locally Compact Group . Trans. Amer. Math. Soc. 151 (1970) 443-456. · Zbl 0202.14001 · doi:10.2307/1995506
[3] C. Chou : The Exact Cardinality of the Set of Invariant Means on a Group . Proc. Amer. Math. 55 # 1 (1976) 103-106. · Zbl 0319.43006 · doi:10.2307/2041851
[4] E. Granirer : Criteria for Compactness and for Discreteness of Locally Compact Amenable Groups . Proc. Amer. Math. Soc. 40 # 2 (1973) 615-624. · Zbl 0274.22009 · doi:10.2307/2039424
[5] F. Greenleaf : Invariant Means on Topological Groups and their Applications (Van Nostrand Math Studies 16) Van Nostrand, New York, 1955. · Zbl 0174.19001
[6] E. Hewitt and K. Ross : Abstract Harmonic Analysis Vol. I. Springer-Verlag, New York, 1963. · Zbl 0213.40103
[7] S. Kakutani and J. Oxtoby : Construction of a non-separable invariant extension of the Lebesgue space . Annals of Math. (2) 52 (1950) 580-590. · Zbl 0040.20901 · doi:10.2307/1969435
[8] K. Kuratowski : Applications of the Baire-category method to the Problem of Independent Sets . Fundamenta Math. 81 # 1 (1973) 65-72. · Zbl 0311.54036 · eudml:214656
[9] J. Mycielski : Almost Every Function is Independent . Fundamenta Math. 81 # 1 (1973) 43-48. · Zbl 0311.54018 · eudml:214653
[10] J. Rosenblatt : Invariant Means and Invariant Ideals in L\infty (G) for a Locally Compact Group G . Journ. Func. Anal. 21 # 1 (1976) 31-51. · Zbl 0314.43002 · doi:10.1016/0022-1236(76)90027-6
[11] J. Rosenblatt : Invariant means for the bounded measurable functions on a locally compact group . Math. Ann. 220 (1976) 219-228. · Zbl 0305.43002 · doi:10.1007/BF01431093 · eudml:162823
[12] W. Rudin : Invariant Means on L\infty . Studia Math. 44 (1972) 219-227. · Zbl 0215.47004 · eudml:217681
[13] W. Rudin : Homomorphisms and Translations in L\infty (G). Advances in Math. 16 (1975) 72-90. · Zbl 0297.22009 · doi:10.1016/0001-8708(75)90101-2
[14] B. Wells : Homomorphisms and Translations of Bounded Functions . Duke Math. 157 (1974) 35-39. · Zbl 0281.28004 · doi:10.1215/S0012-7094-74-04105-2
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.